# SDR VTZA990180

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DL/IAD - FLT 7669 - DURING APPROACH, AIRCRAFT FLAPS STUCK AT 25 DEGREES.  MAINTENANCE INSPECTED AND FOUND EMERGENCY HYDRAULIC SELECTOR PARTIALLY SELECTED TO THE FLAPS DOWN POSITION CAUSING THE FLAPS DOWN ONLY BYPASS PIN TO POP ON THE FLAP CONTROL VALVE.  RESET EMERGENCY HYDRAULIC SELECTOR TO NORMAL, AND RESET THE BYPASS PIN, SYSTEM OPS CHECK OK WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
